# SDR SWAA2021050629375

- Difficulty date: February 4, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER TO BODY UPPER FRONT SPAR SLIDING SEAL;FORWARD SEAL PLATE TRACK WORN AND CRACKED INBD SIDE. / REMOVED AND REPLACED LH STAB SLIDING SEAL TRACK IAW SRM 51-40-02-0G-0 AND BOEING DWG 181A8030 REV-
